BibTeX record journals/na/DagninoLR12

download as .bib file

@article{DBLP:journals/na/DagninoLR12,
  author    = {Catterina Dagnino and
               Paola Lamberti and
               Sara Remogna},
  title     = {B-spline bases for unequally smooth quadratic spline spaces on non-uniform
               criss-cross triangulations},
  journal   = {Numer. Algorithms},
  volume    = {61},
  number    = {2},
  pages     = {209--222},
  year      = {2012},
  url       = {https://doi.org/10.1007/s11075-012-9601-y},
  doi       = {10.1007/s11075-012-9601-y},
  timestamp = {Sat, 25 Apr 2020 13:47:01 +0200},
  biburl    = {https://dblp.org/rec/journals/na/DagninoLR12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics